RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 258, Number 5, Pages 1092–1096 (Mi dan44528)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICAL PHYSICS

On the representation of difference schemes of mathematical physics in operator form

A. A. Samarskii, V. F. Tishkin, A. P. Favorski, M. Yu. Shashkov

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (686 kB)

Bibliographic databases:
UDC: 519.6:536.2
Received: 09.01.1981

Citation: A. A. Samarskii, V. F. Tishkin, A. P. Favorski, M. Yu. Shashkov, “On the representation of difference schemes of mathematical physics in operator form”, Dokl. Akad. Nauk SSSR, 258:5 (1981), 1092–1096

Citation in format AMSBIB
\Bibitem{SamTisFav81}
\by A.~A.~Samarskii, V.~F.~Tishkin, A.~P.~Favorski, M.~Yu.~Shashkov
\paper On the representation of difference schemes of mathematical physics in operator form
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 258
\issue 5
\pages 1092--1096
\mathnet{http://mi.mathnet.ru/dan44528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0627660}
\zmath{https://zbmath.org/?q=an:0532.65068}


Linking options:
  • http://mi.mathnet.ru/eng/dan44528
  • http://mi.mathnet.ru/eng/dan/v258/i5/p1092

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Korobitsyn, “Fully conservative axisymmetric difference schemes in orthogonal curvilinear coordinate systems”, Comput. Math. Math. Phys., 32:5 (1992), 711–717  mathnet  mathscinet  zmath  isi
    2. A. N. Konovalov, “Sopryazhenno-faktorizovannye modeli v zadachakh matematicheskoi fiziki”, Sib. zhurn. vychisl. matem., 1:1 (1998), 25–57  mathnet  mathscinet  zmath
    3. S. B. Sorokin, “Justification of a discrete analog of the conjugate-operator model of the heat conduction problem”, J. Appl. Industr. Math., 9:1 (2015), 119–131  mathnet  crossref  mathscinet
    4. S. B. Sorokin, “A difference scheme for a conjugate-operator model of the heat conduction problem on non-matching grids”, Num. Anal. Appl., 9:4 (2016), 335–345  mathnet  crossref  crossref  mathscinet  isi  elib
    5. S. B. Sorokin, “A difference scheme for a conjugate-operator model of the heat conduction problem in the polar coordinates”, Num. Anal. Appl., 10:3 (2017), 244–258  mathnet  crossref  crossref  isi  elib
    6. Yu. A. Poveschenko, V. A. Gasilov, M. E. Ladonkina, V. O. Podryga, I. S. Nasekin, “Raznostnye skhemy metoda opornykh operatorov dlya uravnenii teorii uprugosti v tsilindricheskoi geometrii”, Preprinty IPM im. M. V. Keldysha, 2018, 142, 22 pp.  mathnet  crossref  elib
    7. Yu. A. Poveschenko, A. Yu. Krukovskii, V. O. Podryga, E. N. Golovchenko, “Raznostnye skhemy metoda opornykh operatorov dlya uravnenii uprugosti s azimutalnym vrascheniem”, Preprinty IPM im. M. V. Keldysha, 2019, 010, 36 pp.  mathnet  crossref  elib
    8. I. P. Tsygvintsev, A. Yu. Krukovskii, Yu. A. Poveschenko, V. A. Gasilov, D. S. Boikov, S. B. Popov, “Odnorodnye raznostnye skhemy dlya sopryazhennykh zadach gidrodinamiki i uprugosti”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 161, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2019, 377–392  mathnet  crossref
  • Number of views:
    This page:51
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020